# SDR IXXA060597S

- Difficulty date: July 26, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,813 hours, 31,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Part time: 97,813 hours, 31,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION FOUND A HOLE ON THE RT IB FLAP TRAILING EDGE. REMOVED DAMAGED AREA. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS IAW DRAWING NR AB84-57-100 DATED 7/28/06, AND DACO SRM 57-2-1.
